Matematicki Vesnik

Vol. 65, No. 2, 2013 · Contents

W. Shatanawi:
Common fixed point result for two self-maps in $G$-metric spaces

P. Sahoo, S. Seikh:
Nonlinear differential polynomials sharing a small function

N. Levan, C. S. Kubrusly:
Exponential dichotomy and strongly stable vectors of Hilbert space contraction semigroups

P. Gochhayat:
Sandwich-type results for a class of functions defined by a generalized differential operator

H. Karsli, V. Gupta:
On convergence of $q$-Chlodovsky-type MKZD operators

A. De:
On slant submanifolds of $N(k)$-contact metric manifolds

H. Aydi:
Common fixed point results for non-linear contractions in $G$-metric spaces

R. Kumar, S. Gupta, S. Singh:
Convolution properties of a slanted right half-plane mapping

R. K. Dutta:
Relative order of entire functions of several complex variables

S. Al-Ashhab:
Eigenvalues of certain sparse matrices

D. Saglam, \"{O}. B. Kalkan:
The Euler theorem and Dupin indicatrix for surfaces at a constant distance from edge of regression on a surface in $E_1^3$

A.S. Muktibodh, S.H. Ghate:
On Camina group and its generalizations

B. Dhara, D. Das:
On right ideals and derivations in prime rings with Engel condition

A. Ardjouni, A. Djoudi:
Fixed point techniques and stability in nonlinear neutral differential equations with variable delays

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 10 Dec 2012. Last modified: 19 February 2013.

© 2012–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition